海量图书期刊资源,随时随地畅享阅读乐趣
ON REGULAR AUTOMORPHISMS OF CERTAIN CLASSES OF RINGSPATTERSON, E. M. · The Quarterly Journal of Mathematics · 1961
On certain pairs of automorphisms of rings, IIBrešar, Matej · Journal of the Australian Mathematical Society · 1998
On certain pairs of automorphisms of ringsBrešar, Matej · Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics · 1993
ON CERTAIN SUBGROUPS OF PRIME RINGS WITH AUTOMORPHISMSLee, Tsiu-Kwen; Wong, Tsai-Lien · Communications in Algebra · 2002
On the automorphisms of a certain class of finite ringsMoriya, Mizue · Kodai Mathematical Seminar Reports · 1966
Über nilpotente UnterringeJakob Levitzki · 1931
On Normal Products of AlgebrasJakob Levitzki · Annals of Mathematics (Second Series) · 1932
Semi-nilpotent idealsLevitzki, Jakob · Duke Mathematical Journal · 1943
Prime Ideals and the Lower RadicalJakob Levitzki · American Journal of Mathematics · 1951
On P-Soluble RingsJakob Levitzki · Transactions of the American Mathematical Society · 1954
Solution of a Problem of G. KoetheJakob Levitzki · American Journal of Mathematics · 1945
On the radical of a general ringLevitzki, Jakob · Bulletin of the American Mathematical Society · 1943
Davis Martin, Putnam Hilary, and Robinson Julia. The decision problem for exponential diophantine equations. Annals of mathematics, second series vol. 74 (1961), pp. 425–436.Rogers, Hartley · The Journal of Symbolic Logic · 1970